DIFFERENTIAL AND
INTEGRAL EQUATIONS

  • Differential and integral equations
    Volume 7, 1994

  • Finsler structures for the part metric and Hilbert's projective metric and applications to ordinary differential equations

    Roger D. Nussbaum

    Volume 7, 1994, pages 1649-1707

  • Blow-up for solutions of some degenerate parabolic equations

    Michael Wiegner

    Volume 7, 1994, pages 1641-1647

  • Asymptotically autonomous differential equations in the plane. II. Stricter Poincaré/Bendixson type results

    Horst R. Thieme

    Volume 7, 1994, pages 1625-1640

  • On the asymptotic behavior of minimizers of the Ginzburg-Landau model in 2 dimensions

    Michael Struwe

    Volume 7, 1994, pages 1613-1624

  • Stabilization of viscoelastic fluid motion (Oldroyd's mathematical model)

    P. E. Sobolevski?

    Volume 7, 1994, pages 1597-1612

  • The principle of linearized instability for a class of evolution equations

    B. Scarpellini

    Volume 7, 1994, pages 1573-1596

  • Heteroclinics for a reversible Hamiltonian system. II

    Paul H. Rabinowitz

    Volume 7, 1994, pages 1557-1572

  • Boundedness of trajectories of parabolic equations and stationary solutions via dynamical methods

    Pavol Quittner

    Volume 7, 1994, pages 1547-1556

  • Transversal and nontransversal intersections of stable and unstable manifolds in reaction diffusion equations on symmetric domains

    Peter Polá?ik

    Volume 7, 1994, pages 1527-1545

  • Semiconductor equations modelling nonstationary avalanche generation in 3D

    J. Naumann

    Volume 7, 1994, pages 1511-1526

  • Existence of a maximal solution for quasimonotone elliptic systems

    Enzo Mitidieri and Guido Sweers

    Volume 7, 1994, pages 1495-1510

  • p-arcs in strongly monotone discrete-time dynamical systems

    Janusz Mierczy?ski

    Volume 7, 1994, pages 1473-1494

  • On solution continua of supercritical quasilinear elliptic problems

    Jeff S. McGough

    Volume 7, 1994, pages 1453-1471

  • Nonlinear eigenvalues and global bifurcation application to the search of positive solutions for general Lotka-Volterra reaction diffusion systems with two species

    Julián López-Gómez

    Volume 7, 1994, pages 1427-1452

  • A parameter dependent time-periodic reaction-diffusion equation from climate modeling: S-shapedness of the principal branch of fixed points of the time-1-map

    Georg Hetzer

    Volume 7, 1994, pages 1419-1425

  • Schrödinger operators with indefinite weight functions: asymptotics of eigenvalues with remainder estimates

    Jacqueline Fleckinger and Michel L. Lapidus

    Volume 7, 1994, pages 1389-1418

  • Optimal control problems for nonlinear parabolic boundary control systems: the Dirichlet boundary condition

    H. O. Fattorini and T. Murphy

    Volume 7, 1994, pages 1367-1388

  • On an elliptic boundary value problem in a half space

    M. Faierman

    Volume 7, 1994, pages 1345-1365

  • On quasilinear fully parabolic boundary value problems

    Joachim Escher

    Volume 7, 1994, pages 1325-1343

  • A Hamiltonian characterization of the three-ball

    Y. Eliashberg and H. Hofer

    Volume 7, 1994, pages 1303-1324

  • On the first curve of the Fu?ik spectrum of an elliptic operator

    J.-P. Gossez and D. G. de Figueiredo

    Volume 7, 1994, pages 1285-1302

  • Exponential stability, change of stability and eigenvalue problems for linear time-periodic parabolic equations on $R^N$

    Daniel Daners and Pablo Koch Medina

    Volume 7, 1994, pages 1265-1284

  • Turing instabilities for systems of two equations with periodic coefficients

    E. N. Dancer

    Volume 7, 1994, pages 1253-1264

  • A Krein space approach to elliptic eigenvalue problems with indefinite weights

    Branko Najman and Branko ?urgus

    Volume 7, 1994, pages 1241-1252

  • A different approach to singular solutions

    Wim Caspers and Philippe Clement

    Volume 7, 1994, pages 1227-1240

  • Sub- and supersolutions for semilinear elliptic equations on all of $R^n$

    K. J. Brown and N. Stavrakakis

    Volume 7, 1994, pages 1215-1225

  • Parameter dependence in the $b$-$epsilon$ model

    M. Bertsch, R. Dal Passo, and R. Kersner

    Volume 7, 1994, pages 1195-1214

  • Fujita type phenomena for reaction-diffusion equations with convection like terms

    Catherine Bandle and Howard A. Levine

    Volume 7, 1994, pages 1169-1193

  • Gaussian estimates and interpolation of the spectrum in $L^p$

    Wolfgang Arendt

    Volume 7, 1994, pages 1153-1168

  • Growth bounds of solutions of abstract nonlinear differential equations

    G. F. Webb

    Volume 7, 1994, pages 1145-1152

  • Optimal boundary control and new Riccati equations for highly damped second-order equations

    R. Triggiani

    Volume 7, 1994, pages 1109-1144

  • Estimates on the lowest dimension of inertial manifolds for the Kuramoto-Sivashinsky equation in the general case

    Roger Temam and Xiao Ming Wang

    Volume 7, 1994, pages 1095-1108

  • Almost periodic solutions of Volterra equations

    Qu?c Phóng V?

    Volume 7, 1994, pages 1083-1093

  • Ground states of a quasilinear equation

    L. A. Peletier, J. Serrin, and Henghui Zou

    Volume 7, 1994, pages 1063-1082

  • Periodic solutions of some planar nonautonomous polynomial differential

    Jean Mawhin

    Volume 7, 1994, pages 1055-1061

  • Asymptotic behavior of solutions of reaction-diffusion systems of Lotka-Volterra type

    Ky?ya Masuda and Katsuo Takahashi

    Volume 7, 1994, pages 1041-1053

  • Semilinear parabolic equations with Preisach hysteresis

    T. D. Little and R. E. Showalter

    Volume 7, 1994, pages 1021-1040

  • Asymptotic behavior of solutions of boundary blowup problems

    A. C. Lazer and P. J. McKenna

    Volume 7, 1994, pages 1001-1019

  • The Navier-Stokes equation for an incompressible fluid in R2 with a measure as the initial vorticity

    Tosio Kato

    Volume 7, 1994, pages 949-966

  • Stability of higher norms in terms of energy-stability for the Boussinesq equations: remarks on the asymptotic behaviour of convection-roll-type solutions

    Yoshiyuki Kagei and Wolf von Wahl

    Volume 7, 1994, pages 921-948

  • On the uniqueness and existence of solutions of fully nonlinear parabolic PDEs under the Osgood type condition

    H. Ishii and K. Kobayasi

    Volume 7, 1994, pages 909-920

  • On elliptic boundary value problems with dynamic boundary conditions of parabolic type

    Davide Guidetti

    Volume 7, 1994, pages 873-884

  • On instability of evolving hypersurfaces

    Yoshikazu Giga and Kazuyuki Yama-Uchi

    Volume 7, 1994, pages 863-872

  • New estimates for the steady-state Stokes problem in exterior domains with applications to the Navier-Stokes problem

    Giovanni P. Galdi and Christian G. Simader

    Volume 7, 1994, pages 847-861

  • The parity of paths of closed Fredholm operators of index zero

    Patrick M. Fitzpatrick and Maria Testa

    Volume 7, 1994, pages 823-846

  • Derivative blow-up and beyond for quasilinear parabolic equations

    Marek Fila and Gary M. Lieberman

    Volume 7, 1994, pages 811-821

  • Properties of the operator domains of the fourth-order Legendre-type differential expressions

    W. N. Everitt, L. L. Littlejohn, and S. M. Loveland

    Volume 7, 1994, pages 795-810

  • Dynamical behavior of a two-phase chemically reacting system including mass transfer

    Wolfgang Desch and Jan Prüss

    Volume 7, 1994, pages 767-793

  • Resonance and Coulomb friction

    Klaus Deimling

    Volume 7, 1994, pages 759-765

  • Existence of positive solutions for semilinear elliptic equations in annular domains

    H. Dang and K. Schmitt

    Volume 7, 1994, pages 747-758

  • The damped wave equation in a noncylindrical domain

    Giuseppe Da Prato and Pierre Grisvard

    Volume 7, 1994, pages 735-746

  • Models for propagation of bores. I. Two-dimensional theory

    J. L. Bona, S. V. Rajopadhye, and M. E. Schonbek

    Volume 7, 1994, pages 699-734

  • Existence of solutions for some nonlinear cooperative systems

    Lucio Boccardo, Jacqueline Fleckinger-Pellé, and François de Thélin

    Volume 7, 1994, pages 689-698

  • Convergence of solutions of implicit differential equations

    Viorel Barbu and Angelo Favini

    Volume 7, 1994, pages 665-688

  • Positive solutions for some semi-positone problems via bifurcation theory

    A. Ambrosetti, D. Arcoya, and B. Buffoni

    Volume 7, 1994, pages 655-663

  • Bounded $H_infty$-calculus for elliptic operators

    Herbert Amann, Matthias Hieber, and Gieri Simonett

    Volume 7, 1994, pages 613-653

  • On the exact solutions of the intermediate long-wave equation

    J. P. Albert and J. F. Toland

    Volume 7, 1994, pages 601-612

  • Delay-independent stability criteria for neutral differential equations

    Uwe Stroinski

    Volume 7, 1994, pages 593-599

  • Sturmian comparison method in oscillation study for discrete difference equations. I, II

    Yuri Domshlak

    Volume 7, 1994, pages 583-592

  • Sturmian comparison method in oscillation study for discrete difference equations. I, II

    Yuri Domshlak

    Volume 7, 1994, pages 571-582

  • The Stokes problem and vector potential operator in three-dimensional exterior domains: an approach in weighted Sobolev spaces

    V. Girault

    Volume 7, 1994, pages 535-570

  • Resolvent operators and weak solutions of integrodifferential equations

    J.H. Liu

    Volume 7, 1994, pages 523-534

  • On the uniqueness and nonuniqueness of weak solutions of hyperbolic-parabolic Volterra equations

    Gustaf Gripenberg

    Volume 7, 1994, pages 509-522

  • Adsorption in $R^n$

    Seth F. Oppenheimer

    Volume 7, 1994, pages 483-500

  • On a stationary problem for the compressible Navier-Stokes equations: the self-gravitating equilibrium solutions

    Paolo Secchi

    Volume 7, 1994, pages 463-482

  • Upper bounds for Liapunov functionals, integral Lipschitz condition and asymptotic stability

    Tingxiu Wang

    Volume 7, 1994, pages 441-452

  • Existence and uniqueness of coexistence states for a predator-prey model with diffusion

    A. Casal, J.C. Eilbeck, and J. Lòpez-Gòmez

    Volume 7, 1994, pages 411-439

  • Bifurcation properties of semilinear elliptic equations in $R^n$

    Allan L. Edelson and Adolfo J. Rumbos

    Volume 7, 1994, pages 399-410

  • The maximum principle for cooperative weakly coupled elliptic systems and some applications

    J. Lòpez-Gòmez and Marcela Molina-Meyer

    Volume 7, 1994, pages 383-398

  • Viscosity solutions of monotone systems for Dirichlet problems

    Markos Katsoulakis and Shigeaki Koike

    Volume 7, 1994, pages 367-382

  • Stability of wave equations with dissipative boundary conditions in a bounded domain

    Andreas Wyler

    Volume 7, 1994, pages 345-366

  • Generalized motion of hypersurfaces whose growth speed depends superlinearly on the curvature tensor

    Shun'ichi Goto

    Volume 7, 1994, pages 323-343

  • Blow-up for semilinear wave equations with initial data of slow decay in low space dimensions

    Hideo Kubo

    Volume 7, 1994, pages 315-321

  • Nonexistence of a positive solution of the Laplace equation with a nonlinear boundary condition

    Bei Hu

    Volume 7, 1994, pages 301-313

  • Existence of signed solutions for a semilinear elliptic boundary value problem

    Carmen Cortàzar, Manuel Elgueta, and Patricio Felmer

    Volume 7, 1994, pages 293-299

  • Exponential stabilization for a Kirchhoff plate with boundary nonlinearities

    M.E. Bradley

    Volume 7, 1994, pages 275-292

  • Global smooth solutions for the Cauchy problem in nonlinear viscoelasticity

    Jaime E. Muñoz Rivera

    Volume 7, 1994, pages 257-273

  • Superconvexity of the evolution operator and parabolic eigenvalue problems on $R^n$

    Daniel Daners and Pablo Koch Medina

    Volume 7, 1994, pages 235-255

  • Bifurcation for strongly indefinite functionals and a Liapunov type theorem for Hamiltonian systems

    Andrezej Szulkin

    Volume 7, 1994, pages 217-234

  • Dual semigroups for delay differential equations with unbounded operators acting on the delays

    Miklavž Mastinšek

    Volume 7, 1994, pages 205-216

  • Bifurcation for solutions of prescribed mean curvature problems on $R^n$

    Chao-Nien Chen

    Volume 7, 1994, pages 179-204

  • Homogenization of some quasilinear problems for stratified media with low and high conductivities

    B. Héron, J. Mossino, and C. Picard

    Volume 7, 1994, pages 157-178

  • Weak interior second order derivative estimates for degenerate nonlinear elliptic equations

    N.V. Krylov

    Volume 7, 1994, pages 133-156

  • On a semilinear weakly hyperbolic equation with logarithmic nonlinearity

    Piero D'Ancona

    Volume 7, 1994, pages 121-132

  • Singularly perturbed boundary value problems

    Michal Fe?kan

    Volume 7, 1994, pages 109-120

  • New a priori estimates in Gevrey class of regularity for weak solutions of 3D Navier-Stokes equations

    Wenhan Chen

    Volume 7, 1994, pages 101-107

  • Jensen's inequality in the calculus of variations

    Pablo Pedregal

    Volume 7, 1994, pages 57-72

  • On the time map of a nonlinear two-point boundary value problem

    Shin-Hwa Wang

    Volume 7, 1994, pages 49-55

  • Periodic solutions of certain planar rational ordinary differential equations with periodic coefficients

    Tomasz Kaczynski and Roman Srzednicki

    Volume 7, 1994, pages 37-47

  • Existence and uniqueness of solutions of diffusion-absorption equations with general data

    J.L. Vázquez and M. Walias

    Volume 7, 1994, pages 15-36

  • On the completeness of products of solutions of two Sturm-Liouville equations

    B.M. Levitan

    Volume 7, 1994, pages Jan-14